... know if it is adversely effected by multi vitamins? Since starting diclofenac close to a year ago to treat TOS, I have had a dozen allergy attacks severe enough to have epinephrine administered and a host of other otc and prescribed antihistimines.
Allergic reactions to any drug including diclofenac are always possible.
Serious allergic reactions (anaphylaxis) is more likely to occur in asthmatic patients who experience rhinitis or who exhibit severe, potentially fatal bronchospasm after taking aspirin or other NSAIDs - symptoms include rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness.
There is no reported interaction between diclofenac and multivitamins.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2011 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 14 Sep 2015 • 1 answer
Posted 9 Jan 2016 • 2 answers
Posted 19 Sep 2016 • 0 answers